# SDR AALA20120619002

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 81,568 hours, 12,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR UPPER EMERGENCY LIGHT LOWER LAMPS INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER UPPER EMERGENCY LIGHT.  OPS CHECK NORMAL.
